• Welcome to Our store VitaminDeck
  • Call Us: +92 315 2225848

  • image 37 orders in last 24 hours
  • image 44 active view this

Vicks DayQuil Cold & Flu Acetaminophen 16 LiquiCaps

120 ratings

 3,949.00

Description

Vicks DayQuil Severe Cold & Flu LiquiCaps – Maximum symptom fighting ingredients to relieve your worst cold symptoms.

Availability: Out of stock
quantity
  • image Shipping Price Rs. 240 all over the Pakistan
SKU
323900014428

Description

Vicks DayQuil Severe Cold & Flu LiquiCaps – Maximum symptom fighting ingredients to relieve your worst cold symptoms.

Composition:

(in each LiquiCap) Acetaminophen 325mg per pill (Pain Reliever/Fever Reducer) Dextromethorphan HBr 10 mg (Cough Suppressant) Guaifenesin 200 mg (Expectorant) Phenylephrine HCl 5 mg (Nasal Decongestant)

Directions: 

  • Take only as directed
  • Do not exceed 8 LiquiCaps per 24 hours

 

Manufactured by USA

Reviews

There are no reviews yet.

Be the first to review “Vicks DayQuil Cold & Flu Acetaminophen 16 LiquiCaps”

Your email address will not be published. Required fields are marked *



0
    0
    Your Cart
    Your cart is emptyReturn to Shop